Publication
Title
Simulation-based evaluation of the linear-mixed model in the presence of an increasing proportion of singletons
Author
Abstract
Language
English
Source (journal)
Biometrische Zeitschrift. - Berlin
Publication
Berlin : 2018
ISSN
0323-3847
0006-3452
Volume/pages
60:1(2018), p. 49-65
ISI
000429306500004
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 04.05.2018
Last edited 04.11.2019
To cite this reference